Cookies?
Library Header Image
LSE Research Online LSE Library Services

International society as homogeneity: Burke, Marx, Fukuyama.

Halliday, Fred (1992) International society as homogeneity: Burke, Marx, Fukuyama. Millennium: Journal of International Studies, 21 (3). pp. 435-462. ISSN 0305-8298

Full text not available from this repository.
Identification Number: 10.1177/03058298920210031201
Item Type: Article
Official URL: http://mil.sagepub.com/
Additional Information: © SAGE Publications
Subjects: J Political Science > JZ International relations
Sets: Departments > International Relations
Date Deposited: 07 Dec 2011 11:56
Last Modified: 30 May 2014 15:45
URI: http://eprints.lse.ac.uk/id/eprint/38726

Actions (login required)

View Item View Item